Aa
A
A
Close
Avatar universal
drug interactions
interactions between prozac and fentanyl. My husbands meds were recently doubled. Prozac now 40mg and fentanyl 50mcg. and he is now talking in his sleep every night and constantly scratching at himself in his sleep. very impatient and unfocused during the day
Cancel
3 Answers
Page 1 of 1
1182133 tn?1266855131
Oh dear, I'm really sorry to hear that.  Sounds very scary.  I was on the fentanyl patch for 2 years.  I personally don't think it's effective unless used on terminal patients.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
547368 tn?1440545385
Hi Lubby,

Welcome to the Pain Mangement Forum. I apologize for my tardy response. And I am so sorry to hear about your husband's reaction to the increase in medications.

Fentanyl can be a very good drug to treat chronic pain. We have several members that have had good pain management with Fentanyl for some time. However we all react differently.

I don't know what "recently" means. If this increase was just a week ago it may take time for his system to adjust to it. If it was a month ago I would be more concerned with his reaction. It may be the Prozac more than the Fentanyl or just the combination.

Certainly contact his physician. Make sure he is aware of his new symptoms. And please keep in touch and let us know how he is doing. We will look forward to your updates. He is fortunate to have you, a concerned spouse.

Peace,
Tuck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
535089 tn?1400677119
Hi Lubby and I welcome you too:

Fentanyl is known to make a person experience vivid dreams and your Husband sounds like he is experiencing these.

This is a very common symptom of opiates and there is really nothing you can do about it except lower the dose and sometimes that doesn't work.

I too have these vivid dreams since I was introduced to fentanyl approx. 1.5 years ago. I have gotten used to them and accept it as a way of life.

I agree with Tuck in telling his Doctor about symptom changes, especially the itching. This could be a sign of an allergic reaction.

I hope this helps.

Well wishes,
Mollyrae
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pain Management Community Resources
Top Pain Answerers
547368 tn?1440545385
Blank
Tuckamore
On the Beaches of Paradise, FL
Avatar m tn
Blank
Kalvin
Milwaukee, WI
317787 tn?1473362051
Blank
Dee1956
DC
Avatar m tn
Blank
fntn
MI
Avatar f tn
Blank
remar
st. louis, MO
Avatar f tn
Blank
Grreatful
MI